No Cover Image

Journal article 250 views

Solving a non-linear stochastic pseudo-differential equation of Burgers type / Niels Jacob; Alexander Potrykus; Jiang-Lun Wu

Stochastic Processes and their Applications

Swansea University Author: Wu, Jiang-lun

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/j.spa.2010.08.007

Published in: Stochastic Processes and their Applications
Published: 2010
URI: https://cronfa.swan.ac.uk/Record/cronfa7452
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2017-10-04T18:19:38Z
last_indexed 2018-02-09T04:35:38Z
id cronfa7452
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2017-10-04T17:45:05Z</datestamp><bib-version>v2</bib-version><id>7452</id><entry>2012-02-23</entry><title>Solving a non-linear stochastic pseudo-differential equation of Burgers type</title><alternativeTitle></alternativeTitle><author>Jiang-lun Wu</author><firstname>Jiang-lun</firstname><surname>Wu</surname><active>true</active><ORCID>0000-0003-4568-7013</ORCID><ethesisStudent>false</ethesisStudent><sid>dbd67e30d59b0f32592b15b5705af885</sid><email>5eb683d21e952f3a14c0b9736115d071</email><emailaddr>xb+yvDy5k6OGuP4lq9p1aBbHhpNGhK+ZEf+BVPcHSeI=</emailaddr><date>2012-02-23</date><deptcode>SMA</deptcode><abstract></abstract><type>Journal article</type><journal>Stochastic Processes and their Applications</journal><volume/><journalNumber/><paginationStart/><paginationEnd/><publisher></publisher><placeOfPublication/><isbnPrint/><isbnElectronic/><issnPrint></issnPrint><issnElectronic></issnElectronic><keywords></keywords><publishedDay>0</publishedDay><publishedMonth>0</publishedMonth><publishedYear>2010</publishedYear><publishedDate>2010-01-01</publishedDate><doi>10.1016/j.spa.2010.08.007</doi><url></url><notes></notes><college>College of Science</college><department>Mathematics</department><CollegeCode>CSCI</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution/><researchGroup>Probability theory</researchGroup><supervisor/><sponsorsfunders/><grantnumber/><degreelevel/><degreename></degreename><lastEdited>2017-10-04T17:45:05Z</lastEdited><Created>2012-02-23T17:01:56Z</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Niels</firstname><surname>Jacob</surname><orcid/><order>1</order></author><author><firstname>Alexander</firstname><surname>Potrykus</surname><orcid/><order>2</order></author><author><firstname>Jiang-Lun</firstname><surname>Wu</surname><orcid>0000-0003-4568-7013</orcid><order>3</order></author></authors><documents/></rfc1807>
spelling 2017-10-04T17:45:05Z v2 7452 2012-02-23 Solving a non-linear stochastic pseudo-differential equation of Burgers type Jiang-lun Wu Jiang-lun Wu true 0000-0003-4568-7013 false dbd67e30d59b0f32592b15b5705af885 5eb683d21e952f3a14c0b9736115d071 xb+yvDy5k6OGuP4lq9p1aBbHhpNGhK+ZEf+BVPcHSeI= 2012-02-23 SMA Journal article Stochastic Processes and their Applications 0 0 2010 2010-01-01 10.1016/j.spa.2010.08.007 College of Science Mathematics CSCI SMA Probability theory 2017-10-04T17:45:05Z 2012-02-23T17:01:56Z College of Science Mathematics Niels Jacob 1 Alexander Potrykus 2 Jiang-Lun Wu 0000-0003-4568-7013 3
title Solving a non-linear stochastic pseudo-differential equation of Burgers type
spellingShingle Solving a non-linear stochastic pseudo-differential equation of Burgers type
Wu, Jiang-lun
title_short Solving a non-linear stochastic pseudo-differential equation of Burgers type
title_full Solving a non-linear stochastic pseudo-differential equation of Burgers type
title_fullStr Solving a non-linear stochastic pseudo-differential equation of Burgers type
title_full_unstemmed Solving a non-linear stochastic pseudo-differential equation of Burgers type
title_sort Solving a non-linear stochastic pseudo-differential equation of Burgers type
author_id_str_mv dbd67e30d59b0f32592b15b5705af885
author_id_fullname_str_mv dbd67e30d59b0f32592b15b5705af885_***_Wu, Jiang-lun
author Wu, Jiang-lun
author2 Niels Jacob
Alexander Potrykus
Jiang-Lun Wu
format Journal article
container_title Stochastic Processes and their Applications
publishDate 2010
institution Swansea University
doi_str_mv 10.1016/j.spa.2010.08.007
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 1
researchgroup_str Probability theory
published_date 2010-01-01T04:02:52Z
_version_ 1647970324241711104
score 10.900834